# SDR ASAA1047623

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part serial: HDH1244
- Condition: Chafed
- Location: Aileron
- Component: Aileron
- Component part number: 65C2591127A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON BOTTOM SKIN IS CHAFED NEAR CONTROL ROD HINGE POINT.  BLENDED AND SEALED SKIN.
